# SDR SWAA2021100509578

- Difficulty date: August 19, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR STA 265; DEFLECTION ROD UPPER PANEL SUPPORT VERTICAL MID RIB AFT BULB SEAL RETAINER CRACKED.MKD 126.01 ; / [01] REMOVED FITTING AT RT WING REAR SPAR STA 265 B 737- 700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW FITTING B737 -700 SRM 51 - 10- 02 0G-0; [03] CERTIFIED FITTING REMOVAL; [04] CERTIFIED LOCATED AND DRILLED FITTING; [05] VERIFIED DRILLING NEW FITTING. OK TO INSTALL.; [06] INSTALLED NEW FITTING AT RT WING REAR SPAR STA 265 B737-700 SRM 51-40-01-0G-0; [07] CERTIFIED INSTALLATION NEW FITTING REF. SRM 51-40-02-OG-0; [08] VERIFIED ACCOMPLISHED STEPS
